Nov 7, 2010
I was recently was diagnosed with HIV/AIDS and started on medication. In the last threeo weeks I have developed severe joint pain and stiffness in my hands. Could this related to the HIV and/or the medication?
Response from Dr. Holodniy
You don't indicate what your CD4 count was before starting, which HIV meds they are, or whether you had any ongoing infections or medical problems prior to starting treatment. In general, your symptoms would not be the result of starting most HIV med combinations.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Does Hpv Do To Your Body?
- What Do Shingles Look Like When They First Start?
- What Are The Odds Of Contracting Genital Herpes After Sleeping With Someone Who Has It But Not An Outbreak?
- Transmission Of Shingles
- How Long Does It Take To Get Syphilis Results?
- Syphilis Diagnosis How Long Before I Can Have Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.